MAUDE Adverse Event Report: Ethicon Inc. DERMABOND ADVANCED; Adhesive, Topical Skin

Ethicon Inc. DERMABOND ADVANCED; Adhesive, Topical Skin
Catalog Number DNX12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Rash (2033); Blister (4537)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a robotic paraesophageal hiatal hernia repair with partial anterior fundoplication on (b)(6) 2026 and topical skin adhesive was used.The patient experienced a reaction on (b)(6) 2026.The patient developed a rash on the abdomen with raised bumps, redness, and itching around the trocar port sites.Treatment included oral benadryl, hydrocortisone cream, kenalog cream, and fluocinonide cream applied twice daily for 7 to 10 days.At the time of the report, the patient continued to experience some itching and redness.No further patient outcome information was provided.Device is not available for return.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Was any surgical intervention performed? when was the dermabond product removed from the patient? were any cultures taken? results? please describe how was the adhesive was applied.What prep was used prior to, during or after adhesive use? how was the wound cleaned and dried prior to prineo application? was a dressing placed over the incision? if so, what type of cover dressing used? is the patient hypersensitive or have allergies to cyanoacrylate or formaldehyde? is the patient hypersensitive to pressure sensitive adhesives? does the patient have allergies to medication, food, etc.? was patient screening done prior the procedure, e.G.Check patient not allergic to cyanoacrylate, formaldehyde, bac, pressure-sensitive adhesive? patient demographics: initials / id, gender, age or date of birth; bmi.Patient pre-existing medical conditions (ie.Allergies, history of reactions).Has the patient used or been exposed to similar glues/agents for repair, crafts, cosmetic use (lashes, nails)? was prineo/dermabond or skin adhesive used on the patient in a previous surgery or wound closure? product lot of product used? current patient status.What is the physician¿s opinion as to the etiology of or contributing factors to this event? no product is available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DERMABOND ADVANCED
Common Device Name
Adhesive, Topical Skin
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Ethicon Inc.-San Lorenzo PR
road 183, km 8.3
san lorenzo 00754
PR   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50210244
Report Number2210968-2026-07974
Device Sequence Number18644353
Product Code MPN
UDI-Device Identifier10705031203532
UDI-Public10705031203532
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K152096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDNX12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale